Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 184, NWS North Platte, NE

August 3, 2012Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 3, 2012, 11:07 PM CDT for Custer County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2012, 11:07 PM CDT (04:07 UTC)
Expired
Aug 4, 2012, 12:00 AM CDT
In force
53 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 101 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 7:11 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.1 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1191 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
2741 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WUUS53 KLBF 040407
SVRLBF
NEC041-040500-
/O.NEW.KLBF.SV.W.0184.120804T0407Z-120804T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1107 PM CDT FRI AUG 3 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL MIDNIGHT CDT

* AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10
  MILES NORTH OF BRADY...OR 19 MILES SOUTH OF ARNOLD...AND MOVING
  EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OCONTO AND PRESSEY STATE WILDLIFE MANAGEMENT AREA AROUND 1155 PM
  CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
47 MILE MARKER 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4129 9969 4105 9973 4106 10023 4131 10023
TIME...MOT...LOC 0407Z 274DEG 30KT 4117 10028
WIND...HAIL 60MPH 1.75IN

$$

ROBERG
1 follow-up statement
493 
WWUS53 KLBF 040435
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT FRI AUG 3 2012

NEC041-040500-
/O.CON.KLBF.SV.W.0184.000000T0000Z-120804T0500Z/
CUSTER NE-
1135 PM CDT FRI AUG 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CUSTER COUNTY UNTIL MIDNIGHT CDT...

AT 1130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
MILES WEST OF OCONTO...OR 24 MILES SOUTHEAST OF ARNOLD...MOVING EAST
AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OCONTO AROUND 1150 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4129 9969 4105 9973 4106 10023 4131 10023
TIME...MOT...LOC 0435Z 276DEG 30KT 4110 9995
WIND...HAIL 60MPH 1.50IN

$$

ROBERG !

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:05 PM CDT, 8 hours 2 minutes earlier.

Area forecast discussion, Aug 3, 3:05 PM CDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT FRI AUG 3 2012

.SYNOPSIS...
    AT 19Z...HAND ANALYSIS OF THE MSL DATA SHOWED A FRONT AND WAVE
ACROSS SOUTH DAKOTA AND INTO EXTREME NORTHWEST NEBRASKA WITH A LOW
IN CENTRAL SOUTH DAKOTA CENTERED NEAR PIERRE. FROM THERE...AN
OCCLUDED FRONT OR INVERTED TROUGH STRETCHED INTO MANITOBA AND
SOUTHERN ALBERTA. THE DRY LINE WAS ACROSS WESTERN NEBRASKA FROM NEAR
PINE RIDGE TO JUST WEST OF OGALLALA AND ACROSS EASTERN COLORADO.
THERE WAS EVIDENCE OF AN OUTFLOW BOUNDARY ACROSS NORTHEAST TO SOUTH
CENTRAL NEBRASKA.

    VISIBLE SATELLITE IMAGERY INDICATED SOME MODERATE CUMULUS
ACROSS NORTH CENTRAL AND WESTERN NEBRASKA AND INTO SOUTHEAST
WYOMING. IN HIGHER LEVELS...WATER VAPOR IMAGERY SHOWED A CLOSED
CYCLONE ALONG THE CANADA-MONTANA BORDER AND MOISTURE COMING UP THE
HIGH PLAINS AND ACROSS KANSAS AND NEBRASKA. SATELLITE DERIVED
PRODUCT IMAGERY SHOWED A PRECIPITABLE WATER PLUME OF 25-35MM TO
ABOUT A VALENTINE-OGALLALA LINE AND VERY UNSTABLE CONDITIONS SOUTH
AND EAST OF THAT LINE.
&&

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT.

    WITH THE GREATEST MOISTURE AND MOST UNSTABLE CONDITIONS OVER
CENTRAL AND NORTH CENTRAL NEBRASKA...THAT IS THE AREA THAT WILL HAVE
THE HIGHEST COVERAGE OF THUNDERSTORMS AS THE FRONT COMES THROUGH
NEBRASKA TONIGHT. AS THE FRONT GOES ON THROUGH THE PLAINS...THE
THUNDERSTORMS WILL END EARLY SATURDAY. IN OTHER PARTS OF WESTERN
NEBRASKA...DRIER CONDITIONS ARE EXPECTED...AND CONVECTION WILL BE
HIGH BASED AND RAIN GENERATION EFFICIENCY WILL NOT BE STRONG. AS A
RESULT...LIGHTNING WILL HAVE POTENTIAL FOR IGNITING
FIRES...ESPECIALLY JUST AHEAD OF THUNDERSTORMS. TEMPERATURES IN THE
WAKE OF THE FRONT WILL BE SIGNIFICANTLY COOLER SATURDAY. IN FACT...
FOR LOWS SATURDAY NIGHT...TEMPERATURES WILL BE IN THE LOW 50S WITH
SOME 40S POSSIBLE IN THE NORTHEAST PANHANDLE.

.MEDIUM AND EXTENDED RANGE...SUNDAY THROUGH FRIDAY.

    A FAIRLY ACTIVE PATTERN IS STILL EXPECTED TO CONTINUE THROUGH
NEXT WEEK AS THE UPPER HIGH SETTLES IN OVER THE SOUTHERN ROCKIES. AS
THE SURFACE TROUGH REDEVELOPS ON THE HIGH PLAINS...THE POTENTIAL FOR
THUNDERSTORMS WILL RETURN TUESDAY NIGHT AND WEDNESDAY AND AGAIN
FRIDAY. THE UNCERTAINTY IS HIGH...SO ANY MENTION WILL BE LOW
PROBABILITY... 20 PERCENT OR LOWER. FOR TEMPERATURES...HIGHS WILL BE
90 OR HIGHER THROUGH THE WORK WEEK NEXT WEEK.
&&

.AVIATION...

    MOSTLY CLEAR SKIES AND BREEZY SOUTHERLY WINDS WILL CONTINUE OVER
MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA INTO THIS EVENING PRIOR
TO PASSAGE OF A STRONG COLD FRONT WHICH WAS LOCATED FROM CENTRAL
WYOMING INTO NORTH CENTRAL SOUTH DAKOTA AT MID AFTERNOON. THERE WAS
A SECOND SURFACE BOUNDARY OBSERVED THIS AFTERNOON FROM KIBM TO KAIA
TO KIEN...WHICH SAW BREEZY NORTHWEST WINDS. THIS WILL STAY NEARLY
STATIONARY UNTIL THE COLD FRONT MOVES SOUTH ACROSS THE AREA TONIGHT.
THE COLD FRONT WILL BRING A SHIFT IN WIND DIRECTION TO THE NORTH OR
NORTHWEST WITH GUSTS TO TO 30 KTS OR MORE BEHIND IT. IN
ADDITION...THUNDERSTORMS ARE POSSIBLE AHEAD OF THE FRONT LATER THIS
AFTERNOON...HOWEVER ARE EXPECTED TO BE SCATTERED IN NATURE AND ALONG
AND EAST OF A KOGA TO KTIF TO KANW LINE.
&&

.FIRE WEATHER...

    HIGH FIRE DANGER WILL CONTINUE THROUGH THE EVENING...ESPECIALLY
WEST OF A LINE FROM OGALLALA TO THEDFORD TO AINSWORTH WHERE RELATIVE
HUMIDITY HAD DROPPED TO 20 PERCENT OR LOWER. FORTUNATELY... MUCH OF
THIS AREA SAW WINDS STAY ON THE LIGHT SIDE...WITH THE EXCEPTION
BEING OVER PORTIONS OF THE NEBRASKA PANHANDLE...WHERE LOCALIZED
GUSTS TO 25 MPH HAD BEEN OBSERVED.

    A COLD FRONT OVER WYOMING AND SOUTH DAKOTA WILL MOVE SOUTH
THROUGH THE AREA TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS AHEAD
AND ALONG THE FRONT. ALTHOUGH LOCALIZED HEAVY RAINS ARE
POSSIBLE...HEAVY WIDESPREAD RAINFALL IS NOT EXPECTED TO HELP
ALLEVIATE THE DRY CONDITIONS. IN ADDITION...DUE TO THE DRY FUELS IT
IS CERTAINLY POSSIBLE FOR MORE FIRES TO IGNITE ACROSS THE DISTRICTS
FROM LIGHTNING WITH PASSING STORMS. CURRENTLY THE MOST LIKELY AREA
TO SEE STORMS WILL BE ALONG AND EAST OF A LINE FROM OGALLALA TO
THEDFORD TO AINSWORTH.

    AS THE COLD FRONT MOVES THROUGH...LOOK FOR WINDS TO SHIFT TO THE
NORTH TO NORTHWEST...WHICH COULD BE FAIRLY STRONG. SUSTAINED WINDS
OF 15 TO 25 MPH ARE POSSIBLE WITH GUSTS TO 30 MPH OR MORE BEHIND THE
FRONT.

    ALTHOUGH FUELS WILL REMAIN VERY DRY FOR THE WEEKEND...COOLER
TEMPERATURES /HIGHS IN THE 80S SATURDAY AND UPPER 80S SUNDAY/ ARE
FORECAST TO KEEP HUMIDITY ABOVE CRITICAL LEVELS.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT THROUGH EXTENDED RANGE...SPRINGER
AVIATION/FIRE WEATHER...BROOKS
Hazardous weather outlook, Aug 3, 4:05 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 PM CDT FRI AUG 3 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-042115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
405 PM CDT FRI AUG 3 2012 /305 PM MDT FRI AUG 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A POTENT COLD FRONT WILL MOVE ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT
AS IT MOVES SOUTH AND EAST. THERE IS A CHANCE SOME OF THESE STORMS
COULD BECOME SEVERE...ALONG AND EAST OF A LINE FROM VALENTINE TO
OSHKOSH. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS.

EVEN THOUGH THERE HAS BEEN SOME RAIN ACROSS WESTERN NEBRASKA THE
LAST SEVERAL DAYS...CONDITIONS ARE STILL VERY DRY. LIGHTNING WITH
ANY STORMS COULD START FIRES ACROSS THE AREA...AND STRONG
NORTHWEST WINDS BEHIND THE FRONT COULD HELP TO SPREAD FIRES
QUICKLY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY WITH A FRONTAL
PASSAGE BUT AT THIS TIME SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Aug 3, 9:04 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT FRI AUG 3 2012

NEZ058-069-040245-
CHASE NE-PERKINS NE-
804 PM MDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERKINS AND NORTHEASTERN
CHASE COUNTIES UNTIL 845 PM MDT...

AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GRANT TO 12 MILES
NORTHWEST OF IMPERIAL...AND MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MADRID...
  ELSIE...
  HIGHWAY 61 MILE MARKER 60...
  HIGHWAY 61 MILE MARKER 50...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TAYLOR
Special weather statement, Aug 3, 9:08 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT FRI AUG 3 2012

NEZ027-040300-
LOUP NE-
908 PM CDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOUP COUNTY UNTIL 1000
PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ROSE...OR 16 MILES NORTHEAST
OF BREWSTER...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HORSESHOE BEND LAKE...
  HIGHWAY 183 MILE MARKER 140...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ROBERG
Special weather statement, Aug 3, 9:38 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT FRI AUG 3 2012

NEZ009-010-040345-
HOLT NE-ROCK NE-
938 PM CDT FRI AUG 3 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ROCK AND SOUTHWESTERN
HOLT COUNTIES UNTIL 1045 PM CDT...

AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWN LAKE...OR 22 MILES SOUTHEAST OF
BASSETT...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BROWN LAKE...
  SWAN LAKE...
  AMELIA...
  HIGHWAY 11 MILE MARKER 140...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

MASEK
Local storm report, Aug 3, 10:07 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT FRI AUG 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             10 W TRYON              41.56N 101.14W
08/03/2012  E0.75 INCH       MCPHERSON          NE   PUBLIC

&&

MASEK
Local storm report, Aug 3, 10:08 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT FRI AUG 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             5 SW MILLS              42.89N 99.47W
08/03/2012  E0.88 INCH       KEYA PAHA          NE   PUBLIC

0610 PM     HAIL             MILLS                   42.94N 99.40W
08/03/2012  E0.88 INCH       KEYA PAHA          NE   PUBLIC

0630 PM     HAIL             7 S MILLS               42.84N 99.40W
08/03/2012  E1.00 INCH       KEYA PAHA          NE   PUBLIC

            HAILED STORM LASTED FOR ABOUT 25 MINUTES WITH THE LARGEST
            QUARTER SIZE. HAIL MADE THE GROUND MOSTLY WHITE.

0740 PM     HAIL             LONG PINE               42.53N 99.70W
08/03/2012  E1.75 INCH       BROWN              NE   LAW ENFORCEMENT

            SOME WINDOWS CRACKED FROM THE HAIL.

0750 PM     HAIL             10 S AINSWORTH          42.40N 99.86W
08/03/2012  E0.75 INCH       BROWN              NE   PUBLIC

            ALSO RECORDED 1.30 INCHES OF RAINFALL

0755 PM     HAIL             6 SE LONG PINE          42.47N 99.62W
08/03/2012  E1.00 INCH       ROCK               NE   PUBLIC

0815 PM     HAIL             10 SSE LONG PINE        42.40N 99.63W
08/03/2012  E1.00 INCH       ROCK               NE   PUBLIC

0815 PM     HAIL             1 E THEDFORD            41.98N 100.56W
08/03/2012  E0.50 INCH       THOMAS             NE   PUBLIC

            REPORT WAS RELAYED THROUGH LAW ENFORCEMENT.

0850 PM     HAIL             15 NNW ONEILL           42.66N 98.76W
08/03/2012  E0.50 INCH       HOLT               NE   PUBLIC

1003 PM     HAIL             10 W TRYON              41.56N 101.14W
08/03/2012  E0.75 INCH       MCPHERSON          NE   PUBLIC

&&

MASEK
Local storm report, Aug 3, 10:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT FRI AUG 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             15 NE NORTH PLATTE      41.29N 100.57W
08/03/2012  E1.00 INCH       LINCOLN            NE   NWS EMPLOYEE

&&

BTAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 7:33 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Rock, Thomas57 min
Aug 3, 7:45 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Rock60 min
Aug 3, 8:29 PM CDTSevere Thunderstorm WarningLBFBrown, Holt, Rock47 min
Aug 3, 8:38 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt26 min
Aug 3, 9:22 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson38 min
Aug 3, 10:02 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson43 min
Aug 3, 10:32 PM CDTSevere Thunderstorm WarningLBFLincoln43 min
Aug 3, 11:58 PM CDTSevere Thunderstorm WarningLBFCuster18 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.